• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

New to this forum

KatieB

New Member
Joined
Jun 25, 2019
Messages
3
Likes
0
#1
Hi. I have had anxiety for many years. It has mostly been controlled with sertraline and hard work. 4 weeks ago it hit me hard again. The doctor upped me from 100mg to 150. 2 weeks in to the increase I felt completely better, but now 3 weeks in the symptoms are coming back. Has anyone else experienced this roller coaster with the med increase?
Thanks in advance.
 

Cuchculan

Active Member
Joined
Apr 14, 2019
Messages
277
Likes
139
#2
Most times with medication you can feel worse before you feel better. Feeling good straight off might just have been your mind been aware the dose was upped. You feeling good about it. Side effects and all sorts are common for about 2 to 4 weeks. Then they can just vanish. Or ease down. Just keep an eye on things. Give it the few weeks. See how you are feeling. If you are not feeling any better it is worth talking to your doctor. Always better safe than sorry. Forgot to welcome you to the forum. Where are my manners. Hope you enjoy it here. Lot of great people. We all suffer from something or other. So you are never alone.
 

KatieB

New Member
Joined
Jun 25, 2019
Messages
3
Likes
0
#3
Thanks. I felt horrible for 2 weeks then felt back to normal for a week, so I was suprised yesterday when I woke up anxious again.
 
Top Bottom